Problems with side effects of meds a... - British Heart Fou...

British Heart Foundation
13,247 members8,426 posts

Problems with side effects of meds and psoriasis

junik53
junik53
5 Replies

Problem with meds,side effects.I am post nearly 3 weeks since heart attack and having a stent fitted.Before all this I had psoriasis fairly bad for the last 5-10 years,finnally I have been in remission for about 2 years ,and clearing up nicely with only a bit on my arm and leg that was really good when moisturised.But now all of a sudden -well 2 weeks into my meds for H.A. and about 4 days or so of having Ramipril increased to 2.5mg I am getting a flare up of my Psoriasis and itching like I never had before.reading the side effects on meds ,have pinned it down to Ramipril and Bisiprolol which both say it can worsen Psoriasis.I have a phone consultation with my doctor tomorrow ,but my question is are there other meds that can replace these 2?I cannot tell you how badly I was affected physically and mentally by the Psoriasis when it was at its worse and do not relish going back to how I was. Has anyone on here had this problem.Sorry for the long post.Really keen to hear from anyone who has same problem.

5 Replies
oldestnewest
Kristin1812
Kristin1812Heart Star

It all sounds v stressful for you, thinking it’s all coming back. Very hard for you, But you seem to have come through your heart problems v well, at least you hardly mention them!

But my memory is that stressing is v bad for psoriasis, isn’t it?

I’m probably not going to be v helpful, but this is why we have specialists!! They train for goodness knows how long. I know not all are v user friendly, but they try! Most go to work to do a good job.

If you tell him/her exactly what you’ve just written here they’ll get a v clear pic of your issue. Relax! Let them work for you, and use their trained brains on your problem.

That way you’ll get the most knowledgable answer.

Reply
JulesF

Hi, I suffered from psoriasis for most of my life, until I had chemo 7 years ago and not a hint ever since. However, I began taking Bisoprolol in November and the psoriasis flared up almost instantly. The good news though is that it completely calmed down within just a few weeks so hopefully the same may happen for you. Good luck 😊

Reply
MarkvdB

Hi,

I have had the complete opposite and my psoriasis has all but cleared up. Not too sure whether this is the meds or because I am now following an extremely strict diet including lots of virgin olive oil, walnuts, almonds etc etc. I have also completely removed/detached myself from work so negated the associated stress factors as well, which I'm sure helps. I would be very interested to hear what your doctor has to say.

Reply
iandeare

I work in the health industry (hand washing/soap) and it has cleared since being off. However my finger nails have starting delaminating, and painfully splitting now, which I suspect is due to heart meds. No answers yet

Reply
junik53

Thankyou all for your replys.Doctor suggested going back to the 1.25 ramipril for a month and see if that will make a difference.He did say that the stress of the heart attack could have made it flare,but even at its worse it didnt itch and burn like this.Back on the Dovobet for the P. and e45 itch relief. I must say that this bad weather is a right pain as cant get out for my walks,trying excersize bike ,but nothing quite like getting out in fresh air for lifting mood.The other thing is that before I have been doing the slimming world diet for last 2 and 1/2 years and that defo helped clear my P.I havnt been eating as clean as I should for various reasons,so that could be a factor.I am going back to class tomorrow weather permitting ,so will get back to it,I have lost 3 stone doing it and need to loose another 3 and a 1/2 stone.

Reply

You may also like...